# SDR SWAA2024011130018

- Difficulty date: December 9, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 19,593 hours, 9,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241FF FWD LT SIDE LOWER CORNER DISBONDED.<[01] REPAIR FLOOR PANEL 241FF REF B 53-00-50-2R-1 AND 53-00-50-2R-0;[02] VERIFIED STEP 1
